Akuminic Syrup

Akuminic Syrup

Item requires a valid prescription

Manufactured By Akumentis Healthcare Ltd.

Composition Chlorpheniramine Maleate 2Mg/Ml+Phenylephrine 5Mg/Ml

Rs 56.63

MRP Rs 62.92

(10% OFF)

Includes all taxes

Price may vary depending on the product batch

Package SIZE

( 1 Bottle of 60Ml Syrup )

100% Authentic
Products

Free
Shipping*

Products
Return Policy